# SDR AALA20140805005

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 78,873 hours, 42,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER END OF STIFFENER ON FWD SIDE OF STATION 1338 BULKHEAD AFT OF LONGERON 1. INSTALLED STIFFENER IAW AARD 51-00-05-1 & 9915562 FINAL ASSEMBLY DWG.
